Moduli of smoothness Best algebraic approximation K-functional, Linear operator
Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Pliska Studia Mathematica Bulgarica, Vol. 21, No 1, (2012), 299p-306p
The aim of this note is to present moduli of smoothness which are introduced by different schools of approximation for characterization of the best algebraic approximation. We observe that Potapov’s generalized moduli are equivalent to the error in approximation by the algebraic version of the trigonometric Jackson integrals in uniform norm and in weighted integral metric.